# SDR CA050831003

- Difficulty date: August 29, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,957 hours
- Engine: Allsn 250C20B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: TLF816
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE PILOT WAS CONDUCTING HIS PREFLIGHT CHECK HE NOTICED THAT THE THROTTLE LEVER FOR NR 2 ENGINE WAS ROUGH BETWEEN SHUTOFF AND GROUND IDLE. UPON INVESTIGATION OF THE THROTTLE LINKAGE, IT WAS DISCOVERED THAT ONE OF THE LOCK TANGS ON THE THROTTLE TELEFLEX CABLE QUICK DISCONNECT AT THE ENGINE FIREWALL WAS BROKEN OFF. THE PART WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
